Skip to Content

Incivek - Has anyone had severe sleepiness at the beginning of treatment & how long did it last?

Responses (4)

Delila 17 Feb 2013

Hi, tiredness is quite a common side effect and has been reported at the start and during the course of treatment. How long have you been taking this now? If it is affecting you badly, you should consult with your doctor. There are other medications that can be considered...

Ezydys 17 Feb 2013

The meds can cause that I've been there done it . The pain , fever, ask your Dr for remeron it's liver friendly it'll help ya sleep and also helps during the day with anxiety / depression that's the cocktail of meds will cause .just take one at nite and your good ta go . Don't give up I know how ya feel . We're here for your support . I just finished the incevik program . I've been fighting the dragon for almost 15 yrs now . You'll make it . Hang in there .

kouligirl 18 Feb 2013

its actually my daughter, she just started last week and within 2 days into the treatment she has been sleeping 20 out of 24 hrs a day... deep deep sleep!!

Happy4now 18 Feb 2013

Hi Kouligirl, welcome to our world. Lol -- Just having a little fun with you.

If you find that you're tired all the time and listless, you might want to ask the doctor if they could check your thyroid. I felt listless and lightheaded the first couple months of starting incivek.. the meds affected my thyroid.

I can only speak to how I felt but I was listless for most of the 3 months I was taking incivek. I was nauseas and just didn't have any energy. I stocked up on ginger beer and ginger candies for the nausea and rested as much as possible.

The first three months might be hard but remember the time passes by quickly and you will start feeling better quickly!

I think it's great that you found this website.. There are a lot of people here who has been thru this and can provide information.

Best Regards! Stay in touch!

happybrandee 19 Feb 2013

To all of you who are doing the 3 drug treatment for HepC... I have to say good for you!! As for me, I am just too freaked out by the side effects, and I know too many people who have actually gone from working a full time job and having a life to going on disability and not being able to get out of bed because of the drugs. I just can't bring myself to do this. I feel great, I am healthy right now. I see my doctor every month and my viral load is low, I have had a liver biopsy, (and I have to say that that was the worst thing that I have ever went through and I have had 3 kids, one vaginally, and 2 C-section! and I will NEVER let them do another liver biopsy!!) I just don't know who anyone can go through all of the side effects of these drugs when there is no

Dumpster Diver 19 Feb 2013

HappyBrandee, I feel exactly as you do. As for the liver biopsy, I was
advised on this site to get one, but reading your post has changed my mind.
Going Fiday to my PC Dr. as my insurance dictates. Will insist on getting
a copy of my blood work test I had done last appt.And other appt.'s!
A voice just calls, and
says I'm in the normal range, but I want to see it! Dumpster Diver~~~

Happy4now 20 Feb 2013

Hi Happybrandee -- we all make our choices, so whatever is good for you is great! I just want to know I did all I could if I end up needing a liver transplant. It's a personal choice. I think it's wonderful that you can keep the virus under control.

I must say, I have had several liver biopsies and only had a problem after one of them.. I don't know why you had such problems. I also have had two kids and never had a spinal block.. I had them natural!! Lol

I believe very much in vitamins. When I'm not on treatment I take them and have been very fortunate.. I've truly had been in good health..

God bless you for your good health!!

Dillodog 28 May 2013

Does make you sleepy and lethargic . I did my 12 weeks of it. As my Doctor said " I heard cirrhosis of the liver and liver cancer or replacement are pretty bad too. You can try a fibroscsn to test your liver also. Not as accurate but a biopsy is only as accurate as where they do it in the liver and the interpretation too. Newer drugs with less side effects coming out if your liver can wait .

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions